Shuffle bialgebras
Annales de l'Institut Fourier, Volume 61 (2011) no. 3, pp. 799-850.

The goal of our work is to study the spaces of primitive elements of some combinatorial Hopf algebras, whose underlying vector spaces admit linear basis labelled by subsets of the set of maps between finite sets. In order to deal with these objects we introduce the notion of shuffle algebras, which are coloured algebras where composition is not always defined. We define bialgebras in this framework and compute the subpaces of primitive elements associated to them. These spaces of primitive elements have natural structure of some type of coloured algebras, which we describe in terms of generators and relations.

Le but de ce travail est l’étude des espaces d’éléments primitifs de certaines algèbres de Hopf combinatoires, dont les espaces vectoriels sous-jacents admettent des bases indexées par des sous ensembles de l’ensemble des applications entre ensembles finis. Pour donner une description précise de ces objets nous introduisons la notion d’algèbre shuffle, qui correspond à un type d’algèbre colorée pour laquelle les compositions ne sont pas toujours définies. Nous définissons des bigèbres dans ce contexte et nous calculons leurs sous espaces d’éléments primitifs. Ces espaces d’éléments primitifs peuvent être décrits en terme des générateurs et relations comme des exemples d’autres types d’algèbres colorées.

DOI: 10.5802/aif.2630
Classification: 16A24,  16W30,  17A30,  18D50,  81R60
Keywords: Bialgebra, planar rooted trees, shuffles.
Ronco, María 1

1 CIMFAV, Fac. de Ciencias Universidad de Valparaíso Avda. Gran Bretaña 1091 Valparaíso (Chile)
@article{AIF_2011__61_3_799_0,
     author = {Ronco, Mar{\'\i}a},
     title = {Shuffle bialgebras},
     journal = {Annales de l'Institut Fourier},
     pages = {799--850},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {61},
     number = {3},
     year = {2011},
     doi = {10.5802/aif.2630},
     mrnumber = {2918719},
     zbl = {1239.16032},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2630/}
}
TY  - JOUR
AU  - Ronco, María
TI  - Shuffle bialgebras
JO  - Annales de l'Institut Fourier
PY  - 2011
DA  - 2011///
SP  - 799
EP  - 850
VL  - 61
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2630/
UR  - https://www.ams.org/mathscinet-getitem?mr=2918719
UR  - https://zbmath.org/?q=an%3A1239.16032
UR  - https://doi.org/10.5802/aif.2630
DO  - 10.5802/aif.2630
LA  - en
ID  - AIF_2011__61_3_799_0
ER  - 
%0 Journal Article
%A Ronco, María
%T Shuffle bialgebras
%J Annales de l'Institut Fourier
%D 2011
%P 799-850
%V 61
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2630
%R 10.5802/aif.2630
%G en
%F AIF_2011__61_3_799_0
Ronco, María. Shuffle bialgebras. Annales de l'Institut Fourier, Volume 61 (2011) no. 3, pp. 799-850. doi : 10.5802/aif.2630. http://archive.numdam.org/articles/10.5802/aif.2630/

[1] Aguiar, Marcelo Infinitesimal bialgebras, pre-Lie and dendriform algebras, Hopf algebras (Lecture Notes in Pure and Appl. Math.), Volume 237, Dekker, New York, 2004, pp. 1-33 | MR | Zbl

[2] Aguiar, Marcelo; Sottile, Frank Structure of the Malvenuto-Reutenauer Hopf algebra of permutations, Adv. Math., Volume 191 (2005) no. 2, pp. 225-275 | DOI | MR | Zbl

[3] Aguiar, Marcelo; Sottile, Frank Structure of the Loday-Ronco Hopf algebra of trees, J. Algebra, Volume 295 (2006) no. 2, pp. 473-511 | MR | Zbl

[4] Bergeron, F.; Bergeron, N.; Howlett, R. B.; Taylor, D. E. A decomposition of the descent algebra of a finite Coxeter group, J. Algebraic Combin., Volume 1 (1992) no. 1, pp. 23-44 | DOI | MR | Zbl

[5] Duchamp, Gérard; Hivert, Florent; Thibon, Jean-Yves Noncommutative symmetric functions. VI. Free quasi-symmetric functions and related algebras, Internat. J. Algebra Comput., Volume 12 (2002) no. 5, pp. 671-717 | DOI | MR | Zbl

[6] Gerstenhaber, Murray The cohomology structure of an associative ring, Ann. of Math. (2), Volume 78 (1963), pp. 267-288 | DOI | MR | Zbl

[7] Ginzburg, Victor; Kapranov, Mikhail Koszul duality for operads, Duke Math. J., Volume 76 (1994) no. 1, pp. 203-272 | DOI | MR | Zbl

[8] Hivert, Florent; Novelli, Jean-Christophe; Thibon, Jean-Yves Un analogue du monoïde plaxique pour les arbres binaires de recherche, C. R. Math. Acad. Sci. Paris, Volume 335 (2002) no. 7, pp. 577-580 | MR | Zbl

[9] Holtkamp, Ralf On Hopf algebra structures over free operads, Adv. Math., Volume 207 (2006) no. 2, pp. 544-565 | DOI | MR | Zbl

[10] Livernet, Muriel From left modules to algebras over an operad: application to combinatorial Hopf algebras, Ann. Math. Blaise Pascal (2009), pp. x+49 | Numdam | MR | Zbl

[11] Loday, Jean-Louis Dialgebras, Dialgebras and related operads (Lecture Notes in Math.), Volume 1763, Springer, Berlin, 2001, pp. 7-66 | MR | Zbl

[12] Loday, Jean-Louis Generalized bialgebras and triples of operads, Astérisque (2008) no. 320, pp. x+116 | MR | Zbl

[13] Loday, Jean-Louis; Ronco, María Trialgebras and families of polytopes, Homotopy theory: relations with algebraic geometry, group cohomology, and algebraic K -theory (Contemp. Math.), Volume 346, Amer. Math. Soc., Providence, RI, 2004, pp. 369-398 | MR | Zbl

[14] Loday, Jean-Louis; Ronco, María On the structure of cofree Hopf algebras, J. Reine Angew. Math., Volume 592 (2006), pp. 123-155 | DOI | MR | Zbl

[15] Markl, Martin; Shnider, Steve; Stasheff, Jim Operads in algebra, topology and physics, Mathematical Surveys and Monographs, 96, American Mathematical Society, Providence, RI, 2002 | MR | Zbl

[16] Novelli, Jean-Christophe; Thibon, Jean-Yves Hopf algebras and dendriform structures arising from parking functions, Fund. Math., Volume 193 (2007) no. 3, pp. 189-241 | DOI | MR | Zbl

[17] Novelli, Jean-Christophe; Thibon, Jean-Yves Parking functions and descent algebras, Ann. Comb., Volume 11 (2007) no. 1, pp. 59-68 | DOI | MR | Zbl

[18] Palacios, Patricia; Ronco, María O. Weak Bruhat order on the set of faces of the permutohedron and the associahedron, J. Algebra, Volume 299 (2006) no. 2, pp. 648-678 | DOI | MR | Zbl

[19] Patras, Frédéric; Schocker, Manfred Twisted descent algebras and the Solomon-Tits algebra, Adv. Math., Volume 199 (2006) no. 1, pp. 151-184 | DOI | MR | Zbl

[20] Pirashvili, Teimuraz Sets with two associative operations, Cent. Eur. J. Math., Volume 1 (2003) no. 2, p. 169-183 (electronic) | DOI | MR | Zbl

[21] Ronco, María Eulerian idempotents and Milnor-Moore theorem for certain non-cocommutative Hopf algebras, J. Algebra, Volume 254 (2002) no. 1, pp. 152-172 | DOI | MR | Zbl

[22] Solomon, Louis A Mackey formula in the group ring of a Coxeter group, J. Algebra, Volume 41 (1976) no. 2, pp. 255-264 | DOI | MR | Zbl

Cited by Sources: